Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On contraceptive pill, depo provera and implant. Removed it to start family. Mucousy discharge like gel. Is the discharge unusual?

Hi! I m 36 years of age and have been on some form of contraceptive since the age of 13, pill , then depo provera , then implant, but I had it removed to start a family roughly a fortnight ago. I have had a period which stopped but two days later appeared to start again (yesterday) but today I have had a thick clear, almost odorless mucousy discharge , like gel (with a tiny streak of pink) which I ve never had in such quantities before and I m wondering what it could be. I m reading that it s normal, yet I m not exactly new to being female so wonder if my contraceptives would have stopped it occuring previously or if it s something unusual? Caroline
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using HCM.

After stopping injection usually periods return back to normal with in 6 months. Bleeding in between cycles do expected.
White discharge with cyclical changes are common. not to worry. beginning of month thick in consistency later on becomes thin in middle of cycle.

Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor